Communications in Mathematical Physics

, Volume 213, Issue 1, pp 127–179

The Structure of Sectors¶Associated with Longo–Rehren Inclusions¶I. General Theory

  • Masaki Izumi

DOI: 10.1007/s002200000234

Cite this article as:
Izumi, M. Commun. Math. Phys. (2000) 213: 127. doi:10.1007/s002200000234

Abstract:

We investigate the structure of the Longo–Rehren inclusion for a finite closed system of endomorphisms of factors, whose categorical structure is known to be the same as the asymptotic inclusion of A. Ocneanu. In particular, we obtain a precise description of the sectors associated with the Longo–Rehren inclusions in terms of half braidings, which do not necessarily satisfy the usual condition of braidings. In doing so, we give new proofs to most of the known statements concerning asymptotic inclusions. We construct a complete system of matrix units of the tube algebra using the half braidings, which will be used in the second part to describe concrete examples of the Longo–Rehren inclusions arising from the Cuntz algebra endomorphisms. We also discuss the case where the original system has a braiding, and generalize Ocneanu and Evans–Kawahigashi's method for the analysis of the asymptotic inclusions of the Hecke algebra subfactors.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Masaki Izumi
    • 1
  1. 1.Department of Mathematics, Graduate School of Science, Kyoto University, Sakyo-ku, Kyoto 606-8502, Japan. E-mail: izumi@kusm.kyoto-u.ac.jpJP

Personalised recommendations